# SDR SWAA2025030300674

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 17,666 hours, 8,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY F/A EMER. FLASHLIGHT(LEFT) INOP <[01]. PERFORMED OPS CHECK AMM 25-64-00 OPS CHECK GOOD.
